Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Dual lag quasi-synchronization of a class of chaotic systems with parameter mismatch

Year:    2012

Journal of Information and Computing Science, Vol. 7 (2012), Iss. 3 : pp. 190–199

Abstract

This paper studies the effect of parameter mismatch on the dual-lag synchronization of a class of coupled chaotic systems. Based on the Lyapunov stability theory, a new definition for global dual lag quasi-synchronization is introduced and used to analyze the synchronous behavior of coupled chaotic systems in the presence of parameter mismatch. Numerical simulations on the Ikeda oscillator are presented to verify the theoretical results

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22642

Journal of Information and Computing Science, Vol. 7 (2012), Iss. 3 : pp. 190–199

Published online:    2012-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords: